# SDR 97ZZZX518

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6248Q
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0746
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALV8402
- Condition: Loose Terminal
- Location: Lt Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR'S LOOSE CONNECTION CAUSED TERMINAL TO ARC AND BURN, AND DISCONNECT.
